On some inequalities involving convex sequences

Not available.

Bibliographic Details
Main Authors: D. Andrica, I. Raşa, Gh. Toader
Format: Article
Language:English
Published: Publishing House of the Romanian Academy 1984-02-01
Series:Journal of Numerical Analysis and Approximation Theory
Online Access:https://ictp.acad.ro/jnaat/journal/article/view/259
_version_ 1828462097499947008
author D. Andrica
I. Raşa
Gh. Toader
author_facet D. Andrica
I. Raşa
Gh. Toader
author_sort D. Andrica
collection DOAJ
description Not available.
first_indexed 2024-12-11T02:30:11Z
format Article
id doaj.art-0991176ddb234f2185462a20cd2d5718
institution Directory Open Access Journal
issn 2457-6794
2501-059X
language English
last_indexed 2024-12-11T02:30:11Z
publishDate 1984-02-01
publisher Publishing House of the Romanian Academy
record_format Article
series Journal of Numerical Analysis and Approximation Theory
spelling doaj.art-0991176ddb234f2185462a20cd2d57182022-12-22T01:23:51ZengPublishing House of the Romanian AcademyJournal of Numerical Analysis and Approximation Theory2457-67942501-059X1984-02-01131On some inequalities involving convex sequencesD. Andrica0I. Raşa1Gh. Toader2Polytechnic Institute, Cluj-Napoca, RomaniaPolytechnic Institute, Cluj-Napoca, RomaniaPolytechnic Institute, Cluj-Napoca, RomaniaNot available.https://ictp.acad.ro/jnaat/journal/article/view/259
spellingShingle D. Andrica
I. Raşa
Gh. Toader
On some inequalities involving convex sequences
Journal of Numerical Analysis and Approximation Theory
title On some inequalities involving convex sequences
title_full On some inequalities involving convex sequences
title_fullStr On some inequalities involving convex sequences
title_full_unstemmed On some inequalities involving convex sequences
title_short On some inequalities involving convex sequences
title_sort on some inequalities involving convex sequences
url https://ictp.acad.ro/jnaat/journal/article/view/259
work_keys_str_mv AT dandrica onsomeinequalitiesinvolvingconvexsequences
AT irasa onsomeinequalitiesinvolvingconvexsequences
AT ghtoader onsomeinequalitiesinvolvingconvexsequences